Operator Schur Algorithm and Associated Functions
Mathematica balkanica, Tome 2 (1988) no. 2, p. 244
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a15,
author = {T. Constantinescu},
title = {Operator {Schur} {Algorithm} and {Associated} {Functions}},
journal = {Mathematica balkanica},
pages = {244},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a15/}
}
T. Constantinescu. Operator Schur Algorithm and Associated Functions. Mathematica balkanica, Tome 2 (1988) no. 2, p. 244. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a15/